Displaying similar documents to “Remark on spline unconditional bases in H 1 ( D )

Unconditionality of orthogonal spline systems in L p

Markus Passenbrunner (2014)

Studia Mathematica

Similarity:

We prove that given any natural number k and any dense point sequence (tₙ), the corresponding orthonormal spline system is an unconditional basis in reflexive L p .

Semiorthogonal linear prewavelets on irregular meshes

Peter Oswald (2006)

Banach Center Publications

Similarity:

We extend results on constructing semiorthogonal linear spline prewavelet systems in one and two dimensions to the case of irregular dyadic refinement. In the one-dimensional case, we obtain sharp two-sided inequalities for the L p -condition, 1 < p < ∞, of such systems.

On contractive projections in Hardy spaces

Florence Lancien, Beata Randrianantoanina, Eric Ricard (2005)

Studia Mathematica

Similarity:

We prove a conjecture of Wojtaszczyk that for 1 ≤ p < ∞, p ≠ 2, H p ( ) does not admit any norm one projections with dimension of the range finite and greater than 1. This implies in particular that for 1 ≤ p < ∞, p ≠ 2, H p does not admit a Schauder basis with constant one.

On the Fejér means of bounded Ciesielski systems

Ferenc Weisz (2001)

Studia Mathematica

Similarity:

We investigate the bounded Ciesielski systems, which can be obtained from the spline systems of order (m,k) in the same way as the Walsh system arises from the Haar system. It is shown that the maximal operator of the Fejér means of the Ciesielski-Fourier series is bounded from the Hardy space H p to L p if 1/2 < p < ∞ and m ≥ 0, |k| ≤ m + 1. Moreover, it is of weak type (1,1). As a consequence, the Fejér means of the Ciesielski-Fourier series of a function f converges to f a.e. if...

On the non-equivalence of rearranged Walsh and trigonometric systems in L p

Aicke Hinrichs, Jörg Wenzel (2003)

Studia Mathematica

Similarity:

We consider the question of whether the trigonometric system can be equivalent to some rearrangement of the Walsh system in L p for some p ≠ 2. We show that this question is closely related to a combinatorial problem. This enables us to prove non-equivalence for a number of rearrangements. Previously this was known for the Walsh-Paley order only.

Addendum to "Necessary condition for Kostyuchenko type systems to be a basis in Lebesgue spaces" (Colloq. Math. 127 (2012), 105-109)

Aydin Sh. Shukurov (2014)

Colloquium Mathematicae

Similarity:

It is well known that if φ(t) ≡ t, then the system φ ( t ) n = 0 is not a Schauder basis in L₂[0,1]. It is natural to ask whether there is a function φ for which the power system φ ( t ) n = 0 is a basis in some Lebesgue space L p . The aim of this short note is to show that the answer to this question is negative.

Kolmogorov problem in W r H ω [ 0 , 1 ] and extremal Zolotarev ω-splines

Bagdasarov Sergey K.

Similarity:

AbstractThe main result of the paper, based on the Borsuk Antipodality Theorem, describes extremal functions of the Kolmogorov-Landau problem(*) f ( m ) ( ξ ) s u p , f W r H ω [ ξ , b ] , | | f | | [ a , b ] B ,for all 0 < m ≤ r, ξ ≤ a or ξ = (a+b)/2, all B > 0 and concave moduli of continuity ω on ℝ₊. It is shown that any extremal function = B , r , m , ω , ξ of the problem (*) enjoys the following two characteristic properties. First, the function ( r ) ( · ) - ( r ) ( ξ ) is extremal for the problem(**) ξ b h ( t ) ψ ( t ) d t s u p , h H ω [ ξ , b ] , h(ξ) = 0,for an appropriate choice of the kernel ψ with a finite...

A quadratic spline-wavelet basis on the interval

Černá, Dana, Finěk, Václav, Šimůnková, Martina

Similarity:

In signal and image processing as well as in numerical solution of differential equations, wavelets with short support and with vanishing moments are important because they have good approximation properties and enable fast algorithms. A B-spline of order m is a spline function that has minimal support among all compactly supported refinable functions with respect to a given smoothness. And recently, B. Han and Z. Shen constructed Riesz wavelet bases of L 2 ( ) with m vanishing moments based...

On general Franklin systems

Gevorkyan Gegham, Kamont Anna

Similarity:

AbstractWe study general Franklin systems, i.e. systems of orthonormal piecewise linear functions corresponding to quasi-dyadic sequences of partitions of [0,1]. The following problems are treated: unconditionality of the general Franklin basis in L p , 1 < p < ∞, and H p , 1/2 < p ≤ 1; equivalent conditions for the unconditional convergence of the Franklin series in L p for 0< p ≤ 1; relation between Haar and Franklin series with identical coefficients; characterization of the spaces...

On approximation by Chebyshevian box splines

Zygmunt Wronicz (2002)

Annales Polonici Mathematici

Similarity:

Chebyshevian box splines were introduced in [5]. The purpose of this paper is to show some new properties of them in the case when the weight functions w j are of the form w j ( x ) = W j ( v n + j · x ) , where the functions W j are periodic functions of one variable. Then we consider the problem of approximation of continuous functions by Chebyshevian box splines.

The universal Banach space with a K -suppression unconditional basis

Taras O. Banakh, Joanna Garbulińska-Wegrzyn (2018)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Using the technique of Fraïssé theory, for every constant K 1 , we construct a universal object 𝕌 K in the class of Banach spaces possessing a normalized K -suppression unconditional Schauder basis.

Three-space problems and bounded approximation properties

Wolfgang Lusky (2003)

Studia Mathematica

Similarity:

Let R n = 1 be a commuting approximating sequence of the Banach space X leaving the closed subspace A ⊂ X invariant. Then we prove three-space results of the following kind: If the operators Rₙ induce basis projections on X/A, and X or A is an p -space, then both X and A have bases. We apply these results to show that the spaces C Λ = s p a n ¯ z k : k Λ C ( ) and L Λ = s p a n ¯ z k : k Λ L ( ) have bases whenever Λ ⊂ ℤ and ℤ∖Λ is a Sidon set.

A new algorithm for approximating the least concave majorant

Martin Franců, Ron Kerman, Gord Sinnamon (2017)

Czechoslovak Mathematical Journal

Similarity:

The least concave majorant, F ^ , of a continuous function F on a closed interval, I , is defined by F ^ ( x ) = inf { G ( x ) : G F , G concave } , x I . We present an algorithm, in the spirit of the Jarvis March, to approximate the least concave majorant of a differentiable piecewise polynomial function of degree at most three on I . Given any function F 𝒞 4 ( I ) , it can be well-approximated on I by a clamped cubic spline S . We show that S ^ is then a good approximation to F ^ . We give two examples, one to illustrate, the other to apply our algorithm. ...

On linear extension for interpolating sequences

Eric Amar (2008)

Studia Mathematica

Similarity:

Let A be a uniform algebra on X and σ a probability measure on X. We define the Hardy spaces H p ( σ ) and the H p ( σ ) interpolating sequences S in the p-spectrum p of σ. We prove, under some structural hypotheses on A and σ, that if S is a “dual bounded” Carleson sequence, then S is H s ( σ ) -interpolating with a linear extension operator for s < p, provided that either p = ∞ or p ≤ 2. In the case of the unit ball of ℂⁿ we find, for instance, that if S is dual bounded in H ( ) then S is H p ( ) -interpolating with...

Continuous rearrangements of the Haar system in H p for 0 < p < ∞

Krzysztof Smela (2008)

Studia Mathematica

Similarity:

We prove three theorems on linear operators T τ , p : H p ( ) H p induced by rearrangement of a subsequence of a Haar system. We find a sufficient and necessary condition for T τ , p to be continuous for 0 < p < ∞.